MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS FETAL SPIRAL ELECTRODE

PHILIPS MEDICAL SYSTEMS FETAL SPIRAL ELECTRODE
Model Number 989803137631
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported a fetal spiral electrode was used during labor on this known recalled product.The scalp electrode was removed but the metal clip was detached; therefore, an x-ray of the baby's scalp post c-section was performed but the metal clip was not present.The mother was also x-rayed and there was no metal clip present.The clip was not recovered as it was not found.There was no report of actual harm associated with this complaint.
 
Additional Manufacturer Narrative
A philips service process engineer (spe) interviewed the customer.The customer confirmed the metal attachment on the clip was not present upon removal.Since the tip was metal, an xray was used for baby post section and mother, there was no trace of the metal attachment.Philips requested for the device back for further inspection, but the customer no longer had possession; therefore, further investigation by philips could not take place.An urgent field safety notice had been previously sent to all customers on or about 18oct2022 regarding this issue.No further investigation or action is warranted at this time.

Brand Name
FETAL SPIRAL ELECTRODE
Common Device Name
FETAL SPIRAL ELECTRODE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19388788
Report Number1218950-2024-00380
Device Sequence Number15190079
Product Code HGP
UDI-Device Identifier20884838007431
UDI-Public20884838007431
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989803137631
Device Catalogue Number989803137631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown